# SDR HSYA2016092216

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N860FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0182
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: MS25306222
- Condition: Shorted
- Location: Landing Lights
- Part time: 13,043 hours, 22,109 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, TURNED ON LANDING LIGHTS & SMELLED BURNING WIRE, SHUT OFF ALL LIGHTS, LOOKED OUTSIDE SAW LEFT LANDING LIGHT ON, SWITCH WAS OFF.
